Statistics/Probability Theory
Testing of the homogeneity of marginal distributions in copula models
Comptes Rendus. Mathématique, Volume 346 (2008) no. 7-8, pp. 445-450.

A test for the equality of marginal distributions of bi-dimensional distribution functions represented by a parametric copula and completely unknown marginals is proposed.

On propose un test pour l'égalité des répartitions des marginaux complètement inconnus quand la fonction de répartition bi-dimensionelle est donnée en termes d'une copule paramétrique avec le paramètre d'association inconnu.

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2008.02.022
Bagdonavičius, Vilijandas 1; Malov, Sergey 2; Nikulin, Mikhail 3

1 University of Vilnius, 24, Naugarduko, Vilnius, Lithuania
2 Electrotechnical University, Professor Popov str. 5, Saint Petersburg, 197376, Russia
3 Université Victor-Segalen Bordeaux 2, 146, rue Leo-Saignat, 33076 Bordeaux cedex, France
@article{CRMATH_2008__346_7-8_445_0,
     author = {Bagdonavi\v{c}ius, Vilijandas and Malov, Sergey and Nikulin, Mikhail},
     title = {Testing of the homogeneity of marginal distributions in copula models},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {445--450},
     publisher = {Elsevier},
     volume = {346},
     number = {7-8},
     year = {2008},
     doi = {10.1016/j.crma.2008.02.022},
     language = {en},
     url = {http://www.numdam.org/articles/10.1016/j.crma.2008.02.022/}
}
TY  - JOUR
AU  - Bagdonavičius, Vilijandas
AU  - Malov, Sergey
AU  - Nikulin, Mikhail
TI  - Testing of the homogeneity of marginal distributions in copula models
JO  - Comptes Rendus. Mathématique
PY  - 2008
SP  - 445
EP  - 450
VL  - 346
IS  - 7-8
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.crma.2008.02.022/
DO  - 10.1016/j.crma.2008.02.022
LA  - en
ID  - CRMATH_2008__346_7-8_445_0
ER  - 
%0 Journal Article
%A Bagdonavičius, Vilijandas
%A Malov, Sergey
%A Nikulin, Mikhail
%T Testing of the homogeneity of marginal distributions in copula models
%J Comptes Rendus. Mathématique
%D 2008
%P 445-450
%V 346
%N 7-8
%I Elsevier
%U http://www.numdam.org/articles/10.1016/j.crma.2008.02.022/
%R 10.1016/j.crma.2008.02.022
%G en
%F CRMATH_2008__346_7-8_445_0
Bagdonavičius, Vilijandas; Malov, Sergey; Nikulin, Mikhail. Testing of the homogeneity of marginal distributions in copula models. Comptes Rendus. Mathématique, Volume 346 (2008) no. 7-8, pp. 445-450. doi : 10.1016/j.crma.2008.02.022. http://www.numdam.org/articles/10.1016/j.crma.2008.02.022/

[1] Bagdonavičius, V.; Levuliene, R.; Nikulin, M. M. A test for the equality of marginal distributions, C. R. Acad. Sci. Paris, Ser. I, Volume 344 (2007), pp. 509-514

[2] A. Berred, S.V. Malov, Semiparametric estimation in copulas with the same marginals, Comm. Statist. Theory Methods (2007), in press

[3] Cantor, A.; Knapp, R. A test of the equality of survival distributions based on paired observations from conditionally exponential distributions, IEEE Trans. Reliability, Volume 34 (1985), pp. 342-346

[4] Clayton, O.; Cuzick, J. Multivariate generalizations of the proportional hazards model, J. Roy. Statist. Soc. Ser. A, Volume 148 (1985) no. 2, pp. 82-117

[5] Genest, C.; Ghoudi, K.; Rivest, L.-P. A semiparametric estimation procedure for dependence parameters in multivariate families of distributions, Biometrika, Volume 82 (1985), pp. 543-552

[6] P. Georges, A.-P. Lamy, E. Nicolas, G. Quibel, T. Roncalli, Multivariate survival modelling: a unified approach with copulas Groupe de Recherch Operationelle, Crédit Lyonnaise, 2001

[7] Greenwood, P.E.; Nikulin, M. A Guide to Chi-Squared Testing, John Wiley and Sons, New York, 1996

[8] Owen, W.; Sinha, D.; Capozzoli, M. A paired-data analysis for a lifetime distribution, Amer. Statist., Volume 54 (2000), pp. 252-256

[9] Owen, W. A power analysis of tests for paired lifetime data, Lifetime Data Anal., Volume 11 (2005), pp. 233-243

[10] Shih, J.H.; Louis, T.A. Inference on the association parameter in copula models for bivariate survival data, Biometrika, Volume 51 (1995), pp. 1384-1399

[11] Sklar, A. Fonctions de répartition à n dimensions et leurs marges, Publ. Inst. Statist., Paris, Volume 8 (1959), pp. 229-231

Cited by Sources: